# SDR AALA20140604013

- Difficulty date: June 4, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N39356
- Make and model: Boeing 767323
- Aircraft serial: 24037
- Aircraft time: 108,427 hours, 17,479 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T3551
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN AT STATION 1197.  INSTALLED EXTERNAL DOUBLER REPAIR IAW SRM 53-00-01-2 REPAIR 12 DETAIL III.
